# SDR DALA2019071504269

- Difficulty date: July 14, 2019
- Submitted: July 17, 2019
- Operation: Air carrier
- Aircraft: N710DN
- Make and model: Boeing 777232LR
- Aircraft serial: 40560
- Aircraft time: 47,439 hours, 4,286 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 7110, L/P 1170335) EMERGENCY FLOOR LIGHTING DAMAGED OR INOPERATIVE / LOCATIONS:03L / INTERIOR. REPLACED LENS, PERFORMED EMER LIGHT TEST. SYSTEM OK FOR SVC AGAIN.
